# SDR SWIA201332756

- Difficulty date: February 3, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 32,189 hours, 26,631 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DISAGREE.  NOSE GEAR DID NOT COME UP.  INDICATIONS SHOWED MLG UP & NOSE GEAR DOWN. (FLT 5364)  REPLACED NLG CENTERING PROX SENSOR BRACKET WITH A SERVICEABLE BRACKET.  ADJUSTED CENTERING PROX SENSOR ON NLG.  PERFORMED OPS CHECK OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM AND OPERATIONAL TEST OF THE LANDING GEAR MANUAL RELEASE SYSTEM IAW AMM.  OPS CHECK NORMAL.  NO OTHER FAULTS NOTED AT THIS TIME.
